# SDR UALA2009111303535

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 71,347 hours, 11,572 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL PRESS LIGHT INOP.  INOP RT CENTER FUEL PUMP.  REPLACED RT CENTER OVERRIDE PUMP LOW PRESS SWITCH CHECK OKAY.
